# SDR SIMA200233812

- Difficulty date: November 22, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533897005
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - STRINGER 19L WAS FOUND TO BE CHAFFED BEYOND SRM LIMITS AT SKIN JUNCTION 05.  BLENDED CHAFED AREA.  PERFORMED AN EDDY CURRENT INSPECTION OF THE BLENDED AREA.  NO DEFECTS NOTED.  FABRICATED A DOUBLER ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM (145/1142, CHAPTER 53, REV 20) 53-24-02 AND STANDARD SRM PRACTICES.  (M)
